MathSciNet Relay Station
MathSciNet bibliographic data
MR1678153 20B15 (20B40 20C30)
Gluck, David; Magaard, Kay Base sizes and regular orbits for coprime affine permutation groups. J. London Math. Soc. (2) 58 (1998), no. 3, 603–618.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement